# SDR 95ZZZX4558

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3079Q
- Make and model: Slnsby T67M260
- Aircraft serial: 2156
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Malfunctioning
- Location: Engine
- Part time: 387 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED HIGH OIL TEMPERATURE (120 DEGREES CELSIUS) AND LOW OIL PRESSURE (60 PSI) DURING A ROUTINE TRAINING MISSION.  OUTSIDE AIR TEMPERATURE WAS ABOVE 80 DEGREES FAHRENHEIT.  AIRCRAFT PILOT MADE ATTEMPT TO COOL ENGINE DURING RETURN FLIGHT TO THE AIRFIELD.  MAINTENANCE TECHNICIANS CHECKED THE ENGINE OIL PRESSURE WITH A DIRECT READING GAUGE.  OIL COOLER THERMAL BYPASS VALVE WAS TESTED BY PLACING THE UNIT IN OIL HEATED TO 120 DEGREES CELSIUS.  THE BYPASS VALVE OPENED ABOVE 120 DEGREES CELSIUS.  SEVERAL BYPASS VALVES HAVE MALFUNCTIONED IN THE T-3A FLEET.  THE VALVES TESTED AT TEMPERATURES ABOVE 120 DEGREES CELSIUS.
